# SDR 20010524SG008

- Difficulty date: April 18, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FLT 1253 - HAV-MIA - EN ROUTE FROM HAVANA TO MIAMI, NR 1 ENGINE FAILED IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
